Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 3, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jan 29, 2013, 1:35 PM CST for Montgomery County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 29, 2013, 1:35 PM CST (19:35 UTC)
- Expired
- Jan 29, 2013, 2:00 PM CST
- In force
- 25 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Montgomery County, MO
The radar
The St Louis radar (KLSX), 84 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 12:35 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.6 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
790
WUUS53 KLSX 291935
SVRLSX
MOC139-292000-
/O.NEW.KLSX.SV.W.0003.130129T1935Z-130129T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
135 PM CST TUE JAN 29 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 200 PM CST
* AT 132 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHAMROCK...
AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
* LOCATIONS IMPACTED INCLUDE...
MONTGOMERY CITY...WELLSVILLE...MINEOLA...BUELL AND DANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3905 9164 3906 9163 3913 9146 3895 9133
3887 9164 3895 9164
TIME...MOT...LOC 1935Z 243DEG 49KT 3902 9170
HAIL...<.75IN
WIND...60 MPH
$$
KANOFSKY1 follow-up statement
683
WWUS53 KLSX 291957
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
157 PM CST TUE JAN 29 2013
MOC139-292007-
/O.EXP.KLSX.SV.W.0003.000000T0000Z-130129T2000Z/
MONTGOMERY MO-
157 PM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY WILL EXPIRE
AT 200 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 8 PM CST.
LAT...LON 3905 9164 3906 9163 3913 9146 3895 9133
3887 9164 3895 9164
TIME...MOT...LOC 1957Z 243DEG 49KT 3915 9135
$$
KANOFSKYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 11:49 AM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Jan 29, 11:49 AM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 1149 AM CST TUE JAN 29 2013 .UPDATE... ISSUED AT 1136 AM CST TUE JAN 29 2013 LOWERED HIGH TEMPERATURES AREAWIDE A FEW DEGREES...ESPECIALLY OVER PORTIONS OF CENTRAL AND NORTHEAST MISSOURI WHERE SHOWERS/STORMS ARE ALREADY ONGOING OR WILL BEGIN VERY SHORTLY. OTHERWISE...GOING FORECAST SEEMS ON TRACK WITH SHOWERS AND STORMS PROGRESSING EASTWARD WITH TIME WITH MORE ISOLATED ACTIVITY FURTHER EAST/DOWNSTREAM. GOSSELIN && .SHORT TERM... ISSUED AT 231 AM CST TUE JAN 29 2013 (TODAY) LITTLE CHANGE FROM OVERALL ALL THINKING THAT SHOWERS AND STORMS WILL BECOME MORE NUMEROUS FROM NORTHWEST TO SOUTHEAST TODAY. SCATTERED THUNDERSTORMS HAVE BEEN MOVING QUICKLY NORTHEAST THE PAST TWO HOURS OVER THE NORTHWEST HALF OF THE CWA IN BAND OF 500 J/KG MUCAPE WITH 50KTS OF 0-6KM BULK SHEAR. INDIVIDUAL UPDRAFTS HAVE BRIEFLY BEEN STRONG BUT HAVE NOT BEEN ABLE TO BE SUSTAINED FOR VERY LONG. ADDITIONAL STORMS OVER WESTERN MO WILL LIKELY MOVE INTO THESE SAME AREAS THROUGH DAYBREAK. GENERALLY FOLLOWED THE DEPICTION OF THE 00Z WRF-NMM SIMULATED REFLECTIVITY FIELDS AS THEY APPEAR TO FOLLOW ALONG VERY WELL WITH THE FORCING FIELDS FROM THE NAM/GFS. CONSEQUENTLY...STORMS WILL BECOME MORE NUMEROUS PRIMARILY OVER NORTHEAST MO BY MID MORNING AS LOW LEVEL MOISTURE CONVERGENCE INCREASES AHEAD OF THE COLD FRONT UNDER INCREASING ASCENT AHEAD OF THE LONGWAVE TROUGH. MODELS ARE ALSO HINTING THAT SOME ELEVATED CONVECTION MAY DEVELOP OVER THE SOUTHEASTERN HALF OF THE CWA THIS MORNING THAT MAY PERSIST INTO THE AFTERNOON. UNLESS THIS CONVECTION SERIOUSLY COMPROMISES THE AVAILABLE INSTABILITY...IT SEEMS REASONABLE THAT MUCAPES OF 500-1000 J/KG WILL SET UP AHEAD OF A DEVELOPING SQUALL LINE THAT WILL BE MOVING EAST ACROSS THE AREA LATER THIS AFTERNOON AND THIS EVENING. TYPICAL COOL SEASON SHEAR FAVORS ORGANIZED SEVERE STORMS WITH DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE GIVEN 40KTS OF BULK SHEAR IN THE LOWEST KILOMETER. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE TODAY GIVEN THE 1.3" PWATS. DID NOT MAKE MUCH CHANGE TO GOING WARM HIGHS AS CURRENT TEMPERATURES ARE STILL IN THE LOWER TO MIDDLE 60S. BRITT && .LONG TERM... ISSUED AT 356 AM CST TUE JAN 29 2013 (TONIGHT THROUGH MONDAY) A SQUALL LINE MAY BE ONGOING THIS EVNG AHEAD OF A TRAILING COLD FRONT EXTENDING FROM A SFC LOW MOVING NEWD THROUGH NERN MO AND W CNTRL IL. THERE WILL ALSO BE THE THREAT OF HEAVY RAINFALL WITH ABUNDANT LOW LEVEL MOISTURE AND HIGH PWS. MAY HOLD OFF ON A FLOOD WATCH FOR NOW DUE TO THE PROGRESSIVE NATURE OF THE STORMS BUT WILL MENTION HEAVY RAINFALL IN THE FORECAST THROUGH THIS EVNG. THE RAIN SHOULD SHIFT INTO SWRN IL AND SERN MO LATE TGT AS A DRY SLOT MOVES NEWD INTO CNTRL MO. DEFORMATION ZONE PRECIPITATION WILL MOVE INTO NERN MO LATE TGT. LOOKING AT PARTIAL THICKNESS FORECASTS AND FORECAST SOUNDINGS THE RAIN SHOULD CHANGE OVER TO SNOW IN NERN MO JUST BEFORE 12Z WED WITH STRONG CAA BEHIND THE SFC LOW AND TRAILING COLD FRONT. MOST OF THE PRECIPITATION WILL SHIFT E OF OUR FORECAST AREA ON WED...EXCEPT FOR THE DEFORMATION SNOW OVER MAINLY NERN MO AND W CNTRL IL DURING WED MRNG. THERE MAY BE 1 TO 2 INCHES OF SNOW ACCUMULATION IN THIS AREA LATE TGT AND WED....WITH MAINLY JUST FLURRIES ELSEWHERE ON WED. WITH STRONG CAA AND CLOUD COVER ON WED THE TEMPERATURE WILL FALL THROUGH THE DAY. THE MODELS BRING THE -8 DEGREE C 850 MB ISOTHERM S OF THE FORECAST AREA BY 00Z THU. VERY COLD...BELOW NORMAL TEMPERATURES CAN BE EXPECTED FOR WED NGT WITH THE MOS GUIDANCE LOWS LIKELY TOO WARM IN THE NRN PORTION OF THE FORECAST AREA WHERE THERE SHOULD BE A LIGHT SNOW COVER. ANOTHER COLD FRONT WILL DROP SEWD THROUGH OUR AREA ON THU AS A SHORTWAVE DROPS SEWD THROUGH THE NRN PLAINS. THIS WILL SEND A REINFORCING SHOT OF COLDER AIR INTO THE REGION AS A STRONG SFC RIDGE MOVES SEWD INTO MO THU NGT BEHIND THIS FRONT. THE GFS AND ECMWF MODELS HAVE SOME LIGHT QPF FOR NERN MO AND W CNTRL IL FOR FRI AFTN AND EVNG DUE TO A WEAK NW FLOW...CLIPPER LIKE SHORTWAVE WITH A WEAK SFC REFLECTION. WILL ONLY INCLUDE SLIGHT CHANCE POPS FOR FRI NGT...BUT COULD NOT RULE OUT A DUSTING OF SNOW IN THE EXTREME NRN AND NERN PORTION OF THE FORECAST AREA. SHOULD BEGIN TO SEE A GRADUAL WARMING TREND BEGINNING THIS WEEKEND AND INTO THE NEXT WORK WEEK AS THE UPPER LEVEL HEIGHTS RISE AND THE SFC WIND BACKS AROUND TO A S-SWLY DIRECTION. GKS && .AVIATION... ISSUED AT 1136 AM CST TUE JAN 29 2013 DIFFICULT AVIATION FORECAST DUE TO LIKELIHOOD OF SHOWERS AND THUNDERSTORMS AFFECTING ALL THE TAF SITES. SCATTERED-NUMEROUS SHOWERS AND STORMS HAVE ALREADY BEEN OBSERVED AT KUIN AND WILL AT KCOU WITHIN THE NEXT HOUR OR SO. BEHIND THE INITIAL LINE OF ACTIVITY...CURRENTLY JUST WEST OF KCOU AND CONTINUING SW...EXPECT LIGHT-MODERATE RAIN SHOWERS WITH EMBEDDED THUNDER SO PREVAILED SHRA WITH VCTS AT KCOU AND KUIN. AFTER THE FROPA/LOW PASSAGE...CEILINGS SHOULD LOWER INTO THE IFR CATEGORY. THIS WILL OCCUR FIRST AT KCOU AROUND MIDNIGHT LOCAL TIME...AND KUIN AND METRO TAF SITES AROUND 0800 UTC. WINDS WILL SHIFT TO NW BEHIND FRONT AND BECOME GUSTY BY EARLY TOMORROW MORNING WITH CEILINGS GRADUALLY RISING THROUGHOUT THE DAY TOMORROW. SHOWERS AND STORMS WILL LIKELY END OVERNIGHT TONIGHT WITH DRY WX EXPECTED THEREAFTER. ONLY EXCEPTION IS AT KUIN WHICH IS FORECAST TO GET CLIPPED BY DEFORMATION ZONE SO HAVE LIGHT SNOW IN THEIR TAF. COLUMBIA MAY ALSO SEE SOME LIGHT SNOW BUT LEFT OUT OF TAF FOR NOW DUE TO UNCERTAINTY ON SOUTHWEST EXTENT OF SNOW. SPECIFICS FOR KSTL... DIFFICULT AVIATION FORECAST DUE TO LIKELIHOOD OF SHOWERS AND THUNDERSTORMS AFFECTING THE SITE. PREVAILED TSRA BEGINNING AT 0100 UTC AND LASTING UNTIL 0500 UTC LOOKING AT LATEST RADAR TRENDS AND RAP/HRRR GUIDANCE. AFTER THE FROPA/LOW PASSAGE...CEILINGS SHOULD LOWER INTO THE IFR CATEGORY. THIS WILL OCCUR AROUND 0800 UTC. WINDS WILL SHIFT TO NW BEHIND FRONT AND BECOME GUSTY BY EARLY TOMORROW MORNING WITH CEILINGS GRADUALLY RISING THROUGHOUT THE DAY TOMORROW. SHOWERS AND STORMS WILL LIKELY END OVERNIGHT TONIGHT WITH DRY WX EXPECTED THEREAFTER. GOSSELIN && .CLIMATE... ISSUED AT 334 PM CST THU JAN 24 2013 RECORD OR NEAR RECORD-BREAKING TEMPERATURES WILL BE POSSIBLE ON MONDAY AND TUESDAY. BELOW IS A TABLE OF RECORD HIGHS AND RECORD HIGH MINIMUMS FOR ARE THREE OFFICIAL CLIMATE STATIONS: ST. LOUIS (STL)...COLUMBIA (COU)...AND QUINCY (UIN): ST. LOUIS HIGH HIGH MINIMUM 1/29 73 (2008) 44 (1947) COLUMBIA HIGH HIGH MINIMUM 1/29 64 (2008) 44 (1938) QUINCY HIGH HIGH MINIMUM 1/29 63 (1914) 38 (1989) && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jan 29, 5:00 AM CST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 500 AM CST TUE JAN 29 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 500 AM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE AND PRODUCE LOCALLY HEAVY RAINFALL. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING THUNDERSTORM WINDS...BUT THERE MAY ALSO BE LARGE HAIL AND ISOLATED TORNADOES. SNOW IS LIKELY ACROSS NORTHEAST MISSOURI LATE TONIGHT. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOW IS LIKELY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WEDNESDAY MORNING. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. GKS
In the hours before
Special weather statement, Jan 29, 12:46 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1246 PM CST TUE JAN 29 2013 MOZ041-048-050-291945- BOONE MO-CALLAWAY MO-COLE MO- 1246 PM CST TUE JAN 29 2013 AT 1246 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES NORTHEAST OF CENTERTOWN...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND STRONG WINDS AS IT AFFECTS ASHLAND...LAKE MYKEE...GUTHRIE...NEW BLOOMFIELD...CARRINGTON...FULTON...WILLIAMSBURG AND SHAMROCK BETWEEN 1246 PM AND 145 PM. IN ADDITION...THIS STORM MAY INTENSIFY...AND A TORNADO WATCH IS IN EFFECT UNTIL 800 PM. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS. TILLY
Local storm report, Jan 29, 1:02 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
102 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 5 W JEFFERSON CITY 38.57N 92.28W
01/29/2013 COLE MO LAW ENFORCEMENT
POWER LINES DOWN IN THE CITY OF SAINT MARTINS
&&
FGLASSLocal storm report, Jan 29, 1:13 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
113 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TSTM WND DMG JEFFERSON CITY 38.57N 92.19W
01/29/2013 COLE MO LAW ENFORCEMENT
MISSOURI WARNING POINT CALLED TO REPORT OFFICER IN THE
APACHE FLATS AREA OF JEFFERSON CITY REPORTED A LIVE TREE
UPROOTED AND BLOCKING ROADWAY AT MISSOURI HIGHWAY 50 AND
BUSINESS 50.
&&
FUCHSLocal storm report, Jan 29, 1:16 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
116 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG NEW BLOOMFIELD 38.72N 92.09W
01/29/2013 CALLAWAY MO AMATEUR RADIO
TREE REPORTED DOWN BY AMATEUR RADIO OPERATOR.
&&
FUCHSLocal storm report, Jan 29, 1:17 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
117 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TSTM WND DMG JEFFERSON CITY 38.57N 92.19W
01/29/2013 COLE MO AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTING 6-7 POWER POLES DOWN
IN THE APACHE FLATS AREA OF WESTERN JEFFERSON CITY.
&&
FUCHSLocal storm report, Jan 29, 1:30 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
130 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG HOLTS SUMMIT 38.64N 92.12W
01/29/2013 CALLAWAY MO LAW ENFORCEMENT
METAL SHED BLOWN OVER INTO A NEIGHBORS YARD.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 10:38 AM CST | River Flood Warning | LSX | Saint Charles | 52 hr |
| Jan 29, 12:57 PM CST | Severe Thunderstorm Warning | LSX | Boone, Callaway | 48 min |
| Jan 29, 1:21 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 39 min |
| Jan 29, 1:50 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Ralls | 40 min |
| Jan 29, 2:27 PM CST | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 48 min |
| Jan 29, 2:52 PM CST | Severe Thunderstorm Warning | LSX | Franklin, Warren | 38 min |
| Jan 29, 3:12 PM CST | Tornado Warning | LSX | Saint Charles, Warren | 33 min |
| Jan 29, 3:30 PM CST | Tornado Warning | LSX | Lincoln, Saint Charles | 30 min |
| Jan 29, 3:42 PM CST | Tornado Warning | LSX | Lincoln | 33 min |
| Jan 29, 4:08 PM CST | Winter Weather Advisory | LSX | Knox, Lewis, Shelby | 23 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.